# SDR FDEA201005201587

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR LOWER SILL CREASE BEAM CORRODED AT STA 1320 TO 1360, RBL 60.  REMOVED CORROSION ON CREASE BEAM CHORD STA 1320-1360 RLB 60 IAW SRM 51-10-02.   FOUND OUT OF LIMITS IAW SRM 53-60-13 FIG 101 DETAIL II. ORIG MATERIAL .071 AFTER REWORK .053 L=.072 W= .053. R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
